# SDR USAA2012010900017

- Difficulty date: December 8, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 87,034 hours, 16,479 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410226A
- Part serial: 373
- Condition: Delaminated
- Location: Le Slat
- Part time: 87,034 hours, 16,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DELAMINATION ON SLAT 11 TRAILING EDGE WEDGE BETWEEN OSS982 TO OSS984.  REPAIRED SLAT 11 IAW B767-200 SRM 51-70-10-2R4, REPAIR 4, FIGURE 202.
